# SDR FDEA201206282396

- Difficulty date: June 28, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N964FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24884
- Aircraft time: 68,411 hours, 20,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Failed
- Location: Bs 420-430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT BS 420-430 BETWEEN S-21R- S-23R MISREPAIRED.   REPAIRED IAW-SRM-53-00-01 REPAIR 15, FIG 201, REPAIR IS A CAT "B" MAJOR REPAIR.
